# SDR C2XA02CL065

- Difficulty date: March 5, 2002
- Submitted: March 7, 2002
- Operation: Air carrier
- Aircraft: N13538
- Make and model: Emb EMB-145LR
- Aircraft serial: 145527
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1300B000002
- Part serial: SP65901
- Condition: Leaking
- Location: Nlg
- Part time: 723 hours, 515 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 3138 THE CREW REPORTED A VERY EXTREME VIBRATION FROM THE NOSE AREA WHILE THE GEAR WAS INTRANSIT.  MAINTENANCE INSPECTED AND REPLACED THE NOSE GEAR ACTUATOR.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
